Alert archive / Mississippi / River Flood Warnings in 2022

River Flood Warning 49, NWS Jackson, MS

March 22, 2022Simpson County, Mississippi

NWS Jackson, MS issued this river flood warning at Mar 22, 2022, 9:08 PM CDT for Simpson County, Mississippi. It took effect at Mar 24, 2022, 7:00 AM CDT. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Mar 22, 2022, 9:08 PM CDT (02:08 UTC)
In effect from
Mar 24, 2022, 7:00 AM CDT
Expired
Mar 24, 2022, 10:28 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 37 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Strong River at D'lo (DLAM6).

Action stage
24 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02487500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

777 
WGUS44 KJAN 230208
FLWJAN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
908 PM CDT Tue Mar 22 2022

...The National Weather Service in Jackson MS has issued a Flood 
Warning for the following rivers in Mississippi...

  Strong River At D'lo affecting Simpson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Forecast includes rainfall on the ground and 24 hours of additional 
rainfall.

Additional information is available at 
www.water.weather.gov/ahps2/index.php?wfo=JAN

The next statement will be issued Wednesday morning at 915 AM CDT.

&&


MSC127-231415-
/O.NEW.KJAN.FL.W.0049.220324T1200Z-220325T0600Z/
/DLAM6.1.ER.220324T1200Z.220324T1200Z.220324T1200Z.NO/
908 PM CDT Tue Mar 22 2022

...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING TO LATE THURSDAY 
NIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Strong River At D'lo.

* WHEN...From Thursday morning to late Thursday night.

* IMPACTS...At 25.0 feet, Water begins backing up into Sellers Creek 
  in Mendenhall.

* ADDITIONAL DETAILS...
  - At 8:45 PM CDT Tuesday the stage was 17.7 feet.
  - Forecast...The river is expected to rise to a crest of 25.0
    feet Thursday morning.
  - Flood stage is 25.0 feet.


&&

            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Wed   Thu   Fri          

Strong River
D'lo        25.0  17.7  Tue 8 pm CDT 24.5  24.8  21.9         


&&

LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
      3189 8989 3182 9005


$$

2
3 follow-up statements
698 
WGUS84 KJAN 231421
FLSJAN

Flood Statement
National Weather Service Jackson MS
921 AM CDT Wed Mar 23 2022

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Strong River At D'lo affecting Simpson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Forecast includes rainfall on the ground and 24 hours of additional 
rainfall.

Additional information is available at 
www.water.weather.gov/ahps2/index.php?wfo=JAN

The next statement will be issued this evening at 9 PM CDT.

&&


MSC127-240230-
/O.EXT.KJAN.FL.W.0049.220324T1200Z-220325T1200Z/
/DLAM6.1.ER.220324T1200Z.220324T1200Z.220324T1800Z.NO/
921 AM CDT Wed Mar 23 2022

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING TO FRIDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Strong River At D'lo.

* WHEN...From Thursday morning to Friday morning.

* IMPACTS...At 25.0 feet, Water begins backing up into Sellers Creek 
  in Mendenhall.

* ADDITIONAL DETAILS...
  - At 8:45 AM CDT Wednesday the stage was 21.6 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 25.0 feet tomorrow morning.
  - Flood stage is 25.0 feet.


&&

            Fld   Observed           Forecasts (7 am CDT)     
Location    Stg   Stg   Day/Time     Thu   Fri   Sat          

Strong River
D'lo        25.0  21.6  Wed 8 am CDT 25.0  22.8  17.7         


&&

LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
      3189 8989 3182 9005


$$

2
279 
WGUS84 KJAN 240144
FLSJAN

Flood Statement
National Weather Service Jackson MS
844 PM CDT Wed Mar 23 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Strong River At D'lo affecting Simpson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Forecast includes rainfall on the ground and 24 hours of additional 
rainfall.

Additional information is available at 
www.water.weather.gov/ahps2/index.php?wfo=JAN

The next statement will be issued Thursday morning at 9 AM CDT.

&&


MSC127-241345-
/O.CON.KJAN.FL.W.0049.220324T1200Z-220325T1200Z/
/DLAM6.1.ER.220324T1200Z.220324T1200Z.220324T1800Z.NO/
844 PM CDT Wed Mar 23 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THURSDAY MORNING TO FRIDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Strong River At D'lo.

* WHEN...From Thursday morning to Friday morning.

* IMPACTS...At 25.0 feet, Water begins backing up into Sellers Creek 
  in Mendenhall.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Wednesday the stage was 23.3 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 25.0 feet tomorrow morning.
  - Flood stage is 25.0 feet.


&&

            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Thu   Fri   Sat          

Strong River
D'lo        25.0  23.3  Wed 7 pm CDT 24.7  20.4  15.6         


&&

LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
      3189 8989 3182 9005


$$

2
924 
WGUS84 KJAN 241528
FLSJAN

Flood Statement
National Weather Service Jackson MS
1028 AM CDT Thu Mar 24 2022

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  Strong River At D'lo affecting Simpson County.

MSC127-241630-
/O.CAN.KJAN.FL.W.0049.000000T0000Z-220324T1528Z/
/DLAM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM CDT Thu Mar 24 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Strong River At D'lo.

* ADDITIONAL DETAILS...
  - At 9:45 AM CDT Thursday the stage was 23.5 feet.
  - Forecast...The river has crested a foot below flood stage and
    is expected to fall to 9.1 feet by Sunday morning.


&&

            Fld   Observed           Forecasts (1 pm CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Strong River
D'lo        25.0  23.5  Thu 9 am CDT 17.9  12.2  8.2          


&&

LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
      3189 8989 3182 9005


$$

2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 22, 7:12 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Mar 22, 7:12 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
712 PM CDT Tue Mar 22 2022

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
A mixed bag of flight categories ongoing this evening as locations
try to improve flight conditions following today's thunderstorms
and severe weather. Most sites should improve to at least MVFR
overnight and improve to VFR by tomorrow afternoon. Winds will be
out of the west southwest around 10-15kts tomorrow and gusts to
25kts at times through the afternoon. /28/

&&

.DISCUSSION...

In the short-term, we continue to watch a line of severe
thunderstorms moving through the far eastern portions of our
forecast area - clearing east-central and northeast MS in the next
1 to 2 hours, and lingering in southeast MS through 6 or 7 PM.
Several tornadoes have occurred already with this line of storms
today, and a Tornado Watch will continue for these storms into
early this evening. Gusty winds east of the line have persisted
into the afternoon, but convective elements are quickly becoming
the dominant concern in those areas. The remainder of the Wind
Advisory will be cancelled shortly. Heavy rain will linger as the
squall line stalls out some in southeastern Mississippi, and a
Flash Flood Watch remains in effect into this evening. Tornado
Watch and Flash Flood Watch areas will also continue to be trimmed
as the threats end this afternoon and evening. In the wake of
this system, a cold front will finally clear our forecast area and
bring in cooler, drier air from the west. Gusts in the 20-25 mph
range will be possible through the day tomorrow.

Wednesday Night through Tuesday:

In the longer term, the forecast still remains quieter. It will
be dry through the period with cooler than normal temperatures
through Saturday night. Near normal temperatures are expected
Sunday with warmer than normal temperatures Sunday night through
Monday night. Several shortwaves will round the base of the
closed low as it slowly lifts out to the northeast through Friday
only to be replaced by another closed low swinging across the
Great Lakes region through Saturday. As a result our winds aloft
will remain out of the northwest until Monday. At the surface,
high pressure will remain to our west and north helping to keep
the Gulf "closed" until Sunday night - when a surface high will
become centered to our east and a surface low develops to our
west. This will result in return flow back across our region going
into Monday helping to provide the warmer temperatures. The next
chance for rain will approach from the west by the middle of next
week with another low pressure system developing in the
southwestern CONUS. /22/NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       47  62  41  67 /  79   5   0   3
Meridian      54  67  41  68 /  92   5   0   5
Vicksburg     46  62  41  67 /  30   5   0   2
Hattiesburg   54  67  42  71 /  90   5   1   5
Natchez       46  62  41  67 /  28   5   0   1
Greenville    46  58  41  62 /  24   5   1   3
Greenwood     47  58  41  63 /  58   5   0   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 1 AM CDT Wednesday for MSZ039-045-046-050>052-
     055>058-063>066-072>074.

LA...None.
AR...None.

&&

28
Hazardous weather outlook, Mar 22, 4:15 PM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
415 PM CDT Tue Mar 22 2022

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>028-034>036-
040>042-047-053-232115-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore-
Grenada-Carroll-Montgomery-Washington-Humphreys-Holmes-Issaquena-
Sharkey-Yazoo-Warren-Claiborne-
415 PM CDT Tue Mar 22 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.

.DAY ONE...Tonight and Wednesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

MSZ032-061-232115-
Choctaw-Franklin MS-
415 PM CDT Tue Mar 22 2022

This hazardous weather outlook is for portions of central
Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Severe thunderstorms capable of producing damaging wind gusts
will be possible through late this afternoon, and a tornado
cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through this evening,
particularly in low lying and urban areas. Minor to moderate
river flooding is also likely.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ026-MSZ029-232115-
Concordia-Webster-
415 PM CDT Tue Mar 22 2022

This hazardous weather outlook is for portions of northeast
Louisiana, and north central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

Isolated severe thunderstorms with damaging wind gusts will be
possible through late this afternoon.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ031-232115-
Lowndes-
415 PM CDT Tue Mar 22 2022

This hazardous weather outlook is for portions of northeast
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Significant severe thunderstorms and tornadoes are likely through
early this evening, with strong tornadoes possible. Some
thunderstorms could also produce damaging winds up to 70 mph and
large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through this evening,
particularly in low lying and urban areas. Minor to moderate
river flooding is also likely.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ030-033-038-232115-
Clay-Oktibbeha-Winston-
415 PM CDT Tue Mar 22 2022

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Severe thunderstorms are likely and tornadoes are possible
through early this evening. Some thunderstorms may produce
damaging winds up to 70 mph.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through this evening,
particularly in low lying and urban areas. Minor to moderate
river flooding is also likely.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ037-044-049-054-060-232115-
Attala-Leake-Rankin-Copiah-Adams-
415 PM CDT Tue Mar 22 2022

This hazardous weather outlook is for portions of central
Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Isolated severe thunderstorms with damaging wind gusts will be
possible through late this afternoon.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through this evening,
particularly in low lying and urban areas. Minor to moderate
river flooding is also likely.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ039-046-051-052-057-058-065-066-072>074-232115-
Noxubee-Kemper-Newton-Lauderdale-Jasper-Clarke-Covington-Jones-
Marion-Lamar-Forrest-
415 PM CDT Tue Mar 22 2022

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

Significant severe thunderstorms and tornadoes are likely through
early this evening, with strong tornadoes possible. Some
thunderstorms could also produce damaging winds up to 70 mph and
large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Areas of flash flooding  are likely through this evening, and
some roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor to moderate river
flooding is also likely.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ045-050-055-056-062>064-232115-
Neshoba-Scott-Simpson-Smith-Lincoln-Lawrence-Jefferson Davis-
415 PM CDT Tue Mar 22 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

Severe thunderstorms are likely and tornadoes are possible
through early this evening. Some thunderstorms may produce
damaging winds up to 70 mph.

(https://www.weather.gov/images/jan/graphicast/1.png)

Areas of flash flooding  are likely through this evening, and
some roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor to moderate river
flooding is also likely.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ043-048-059-232115-
Madison MS-Hinds-Jefferson-
415 PM CDT Tue Mar 22 2022

This hazardous weather outlook is for portions of central
Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Localized flash flooding is possible through this evening,
particularly in low lying and urban areas. Minor to moderate
river flooding is also likely.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Mar 22, 8:45 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
845 PM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          TOOMSUBA                32.41N 88.51W
03/22/2022                   LAUDERDALE         MS   STORM CHASER

            MULTIPLE REPORTS OF A TORNADO CROSSING
            I-20/59 AT THE TOOMSUBA EXIT.

&&

DL
Local storm report, Mar 22, 8:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND DMG     CAMDEN                  32.78N 89.84W
03/22/2022                   MADISON            MS   PUBLIC

            TREES DOWN IN CAMDEN.

&&

TW
Local storm report, Mar 22, 8:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     GREENWOOD               33.52N 90.18W
03/22/2022                   LEFLORE            MS   BROADCAST MEDIA

            MULTIPLE UTILITY POLES SNAPPED.

&&

DL
Local storm report, Mar 22, 9:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
901 PM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     NON-TSTM WND GST 5 NE DIXIE              31.27N 89.25W
03/22/2022  M52 MPH          FORREST            MS   ASOS

&&

DL
Local storm report, Mar 22, 9:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
904 PM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND GST     3 NNE RAYMOND           32.30N 90.41W
03/22/2022  M52 MPH          HINDS              MS   AWOS

            OBSERVED AT JVW AIRPORT.

&&

DL
Local storm report, Mar 22, 9:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
907 PM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 AM     TSTM WND DMG     MORGAN CITY             33.38N 90.35W
03/22/2022                   LEFLORE            MS   PUBLIC

            SOCIAL MEDIA REPORT OF TREES DOWN IN THE
            MORGAN CITY AREA.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 10:46 PM CDTRiver Flood WarningJANClarke3 days

Nearby

River Flood Warnings in Mississippi, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.